# SDR UIEA2011051400317

- Difficulty date: May 14, 2011
- Submitted: June 18, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S135610A
- Part serial: 62455
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOUND INOPERATIVE.  EMERGENCY LIGHT POWER SUPPLY;  REPLACED AND LT OPS CHECK FOUND NORMAL IAW AMM 33-51-07.
